# SDR SWIA201229517

- Difficulty date: February 2, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 22,799 hours, 19,532 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Panel
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADG DEPLOYED.  (FLT 6270)  REPLACED ADG CONTROL PANEL AND ADG UNLOCK ASSEMBLY.  PN: 82046-5, SN OFF: 1564,  PN: 761345-B SN OFF: 0930.
